# SDR AWXA9500755

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 342-366
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND R1 DOOR HAT CHANNEL CORRODED BEYOND LIMITS FROM STATION 342 TO STATION 366.  INSTALLED NEW FLOOR SUPPORT PER SRM 53-10-51, FIGURE 1.  (M)
